# SDR 06FDEA1542

- Difficulty date: April 20, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46601
- Aircraft time: 75,721 hours, 31,216 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING L/E CRACK 0.50" LONG ON RIB INSIDE L/E AT STA XORS 643.  REPAIRED FORMER IAW SRM 57-20-00 FIG 1 SHT 6 VOL 1.
